# SDR AALA20111206TUL11

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 56,588 hours, 15,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAP WAS FOUND TO BE CRACKED.  INSTALLED DOUBLER.
